# SDR REXA2017063000754

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 26,381 hours, 23,992 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF, PERFORMED QRH AND RETURNED FOR SUCCESSFUL LANDING.   REMOVED AND REPLACED NLG ELECTRICAL HARNESS IAW AMM 32-61-25. OPS TESTED PROXIMITY SENSOR IAW AMM 32-61-00-710-801. NO DEFECTS AT THIS TIME. NOSE GEAR EXTENSION & RETRACTION COMPLETED IAW AMM 32-33-00.  NO DEFECTS NOTED.
